# SDR CA060221007

- Difficulty date: February 4, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 16,448 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: SC5083
- Part serial: 539M
- Condition: Failed
- Location: Flt Controls
- Part time: 5,759 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON GROUND RUN: WHEN HYDRAULIC TEST PUSH BUTTON DEPRESSED AND ACCUMULATORS EMPTY, THE CYCLIC WOULD MOVE HARD TO THE LEFT.  SWITCHED LT SERVO AND RT SERVO.  THIS PROBLEM MOVED WITH SERVO TO THE RT SIDE.  INSTALLED A NEW OVERHAUL SERVO ON THE RT SIDE WHICH CLEARED UP OUR PROBLEM.  AC HYDRAULIC SYSTEM NOW OPERATES IAW TYPE.  (TC NR 20060221007)
